# SDR GTIA030992

- Difficulty date: November 19, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PILOT SEAT FLOOR PANEL, RUB STRIPS DELAMINATED, CENTER HAT, CHANNEL DELAMINATED, RUB STRIPS MISSING, CRACK IN PANEL, CONE CRACKED, CONE SEAL MISSING, CORRODED, AND NO NON-SKID.  FABRICATED NEW SEAT FLOOR PANEL.  (M)
